# SDR 08FDEA01202

- Difficulty date: March 29, 2008
- Submitted: March 31, 2008
- Operation: Air carrier
- Aircraft: N903FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27124
- Aircraft time: 47,097 hours, 19,245 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 141N51609
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

U CHANNEL ON MCD, AT STA. 341, WL 208, LBL 21 TO 31 IS CORRODED.  REMOVED CORROSION, L=9.2", W= 1.8", D= .008", ORIGINAL MATERIAL THICKNESS .054".  FOUND TO BE OUT OF SRM 53-00-51, FIG 101, DETAIL III LIMITS.  REMOVED U CHANNEL IAW SRM 51-40-02.  FABRICATED REPLACEMENT CHANNEL ON MAE TRAVELER NR T7/713524, FROM 7075 -0  .050C HEAT TREATED TO T6.  TREATED AND PRIMED CHANNEL IAW SRM 51-20-01.  TOP COATED CHANNEL IAW AMM 51-21-00-7.  INSTALLED REPLACEMENT U CHANNEL IAW SRM 51-40-02.  THIS IS A CATEGORY "A" MAJOR REPAIR WITH NO RECURRING INSPECTIONS.
